MathSciNet Relay Station
MathSciNet bibliographic data
MR2596049 (2011b:47110) 47E05 (34L20 34L40 81Q10)
Safronov, Oleg On a sum rule for Schrödinger operators with complex potentials. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2107–2112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement